# SDR DXTA200702116

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 4,848 hours, 3,832 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GOT GEAR UNLOCK LIGHT / HYDRAULIC PRESSURE STEADY LIGHT AFTER GEAR RETRACTION.  TROUBLESHOT TO THE NOSE GEAR UPLOCK SWITCH OUT OF RIG. MADE UPLOCK SWITCH ADJUSTMENT. OPS CHECK GOOD. IAW CE560 XL MM CH 32-30-05.
